

ATHENS YMCA FEBRUARY 2020 **GROUP EXERCISE SCHEDULE**

5:30am HIIT—Kasey

9:00am Pilates—Heather

10:00am Cardio Strength—Elyse

11:00am Indoor Cycle—Crystal

11:00am Low Impact Total Body—Heather

4:00pm HIIT—Catherine

4:00pm Indoor Cycle—Gary

5:30pm *Zumba®---Lora

6:00pm Outdoor Bootcamp (on field)—Brad

Yoga—Myrna (90 min) 7:00pm

5:30am Indoor Cycle—Stacy V.

8:00am Yin Yoqa—Raquel

9:10am Express HIIT—Jenna Beth

9:15am Indoor Cycle—Dixie

10:00am Hip Hop Yoga—SJ

12:30pm Yin Yoga—Nicole (90 min)

4:15pm Strength Training—Lauren

5:00pm POUND®—Lauren (30 min)

6:00pm Indoor Cycle—Jenna Beth

7:00pm PIYO—Vivian

5:30am HIIT—Katie

6:00am Yoga—Steve (Mat Room)

9:00am Total Body Pilates—Elyse

10:00am Body Sculpting BARRE—Jill

11:00am Low Impact Total Body—Tiffanie

4:15pm Indoor Cycle—Erin

5:30pm Triple Fit—Jane

6:00pm Outdoor Bootcamp (on field)—Brad

6:30pm Cardio Bag Class—Donarell

7:15pm Yoga-Revive, Relax, Restore—Julie (75 min)

"While it is February one can taste the full joys of anticipation. Spring stands at the gate with her finger on the latch."

4:00pm

5:30am Indoor Cycle—Stacy V 8:30am Indoor Cycle—Kjirsten 10:00am Flow Yoga—S.J.

12:30pm Yin Yoqa—Nicole (90 min)

HIIT—Jenn/Catherine Body Sculpting Barre—Jill (30 min) 5:00pm

Express Abs—Jill (30 min) 5:30pm

6:00pm Indoor Cycle—Kendra

7:00pm Pilates—Vivian

10:00am Interval Weight Training—Elyse

5:30am

HIIT—Crystal

9:00am Pilates—Shonda

11:00am Low Impact Total Body—Heather

11:00am Indoor Cycle—Crystal

5:30pm Outdoor Bootcamp (on field)—Brad

8:15am Indoor Cycle—Anneka

9:00am Body Sculpting BARRE—Jill

10:00am POUND®—Jill

10:00am Cardio Bag Class—Donarell

10:00am Yoga Sprouts—Rachel

11:00am Pilates—Blake

1:15pm Yoga-Revive, Relax, Restore—Patrick

3:00pm Core & Stretch—Anneka

4:00pm Indoor Cycle—Vivian, Gary, Crystal, Kendra

ALL ZUMBA® CLASSES ARE SUBJECT TO CHANGE

- Outdoor Bootcamp may be cancelled due to weather. Check one hour before class.
- Classes are 45–55 minutes unless noted otherwise.
- Stop in to visit April Dorsett, RN on Tues or Wed for BP check or wellness consultation

Patience Strong

CLASS DESCRIPTIONS



Yin Yoga: A relaxing mat class for all levels. Yin Yoga targets the connective tissues for an extended period of time allowing the release of deep tension and stress.

Yoga: Build endurance, flexibility, and become more aware of body alignment using various poses.

Yoga-Revive, Relax, Restore: A mindfulness based yoga practice that incorporates slowing down traditional vinyasa poses and breathing deeply.

Yoga Sprouts: Fun and playful poses and breathing exercises for children. Helps develop physical strength and flexibility, refine motor skills, improve concentration, and cultivate confidence and self-esteem.





Core & Stretch: Focusing on core strength & stretching to improve flexibility

Express Abs: Exercises for core strength

Line Dancing: Learn choreographed dance routines step by step.

Low Impact Total Body: Cardio segments using weights, bands, physio-balls and the body's own resistance.

Pilates: Mat class focusing on core control and strength

PiYo: Inspired by the mind/body practices of yoga and Pilates as well as the principles of sports stretch, strength training, conditioning and dynamic movement.

Total Body Pilates: Take Pilates a step further by adding weights and ball exercises.

Triple Fit: A combo class consisting of two cardio segments (step, hi-lo, kickboxing) and strength training.



Aqua Tabata: A high intensity interval training with the properties of water. Periods of high intensity exercise are followed by short periods of rest.

Body Sculpting Barre: Train and tighten all regions of the lower body and core. This class will also incorporate weights.

Cardio Bag Class: Combination of boxing, martial arts techniques and cardio to sculpt a whole new body (BRING YOUR OWN GLOVES)

Cardio Strength: Cardio intervals using the step, weights and bands

Express HIIT: 30 minute cardio training using weights, bands and your own body's resistance.

Strength: Tone your body using weights and other equipment for strength and endurance.

Flow Yoga: The instructor will guide you from one pose to the next, following your breath bringing an inner aliveness into your body, mind and spirit.

Hip Hop Yoga: Upbeat flow yoga with fun energetic music. This is not a dance class.

Indoor Cycle: A unique indoor cycling experience using stationary cycles with music and visualization to inspire a great workout. A non-impact class designed for all fitness levels.

Interval Weight Training: Working the total body with interval training that includes using weights, the body's own resistance, bands, and physioballs.

Intro to Track: Learn the basics to running on the track including running form, etiquette, and track workout

POUND®: POUND is a full-body cardio jam session, combining light resistance with constant simulated drumming.

Zumba®: A fusion of Latin and international music. Routines feature aerobic/fitness level training with a combination of fast and slow rhythms to tone and sculpt the body. Limit of 40 participants per class.



Boot Camp: Different styles of exercises using body, weights, and cardio intervals.

HIIT: Cardio training using weights, bands and your own body's resistance.